MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM L E-CROSS; KNEE TIBIAL INSERT E-CROSS

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM L E-CROSS; KNEE TIBIAL INSERT E-CROSS
Catalog Number 02.12.E0512FL
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 january 2024.Lot 2218646: (b)(4) items manufactured and released on 10-oct-2022.Expiration date: 2027-09-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At 10 months from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM L E-CROSS
Common Device Name
KNEE TIBIAL INSERT E-CROSS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18525664
Report Number3005180920-2023-01116
Device Sequence Number7699981
Product Code JWH
UDI-Device Identifier07630971262072
UDI-Public07630971262072
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.E0512FL
Device Lot Number2218646
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient RaceWhite